Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: OK, I'm over my self-imposed leave... update

Posted by jealibeanz on August 17, 2006, at 20:36:45

In reply to Re: OK, I'm over my self-imposed leave... update jealibeanz, posted by Phillipa on August 17, 2006, at 18:32:04

Nahhh... this has been going on since April(ish), just walk around w/tears in my eyes at all times, then sometimes full out crying. Actually, when I'm around other people, I try very hard to act super happy, which is extremely draining. So, sometimes when I am by myself at the end of the day, the tears come from the exhaustion, both mentally and physically from putting on my huge smile day after day (I just don't want to be a downer, plus I try to make other people comfortable and happy.) In some ways it's almost better when I'm sleep deprived b/c I'm so out of it I "feel" a little less. I don't really think it's the Straterra either. While both of these factors don't help my situation, I am certain they are not the cause.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jealibeanz thread:677450
URL: http://www.dr-bob.org/babble/20060810/msgs/677547.html